# SDR SWAA2019121239564

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 65,800 hours, 38,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C ENTRY FOUND FORWARD ENTRY FLOOR LEVEL EMERGENCY EXIT LENS HANGING LOOSE. / SECURED LENS PER SIP.
